BibTeX record journals/tsp/WangW03

download as .bib file

@article{DBLP:journals/tsp/WangW03,
  author    = {Zhen Wang and
               Peter Willett},
  title     = {Two algorithms to segment white Gaussian data with piecewise constant
               variances},
  journal   = {{IEEE} Trans. Signal Processing},
  volume    = {51},
  number    = {2},
  pages     = {373--385},
  year      = {2003},
  url       = {https://doi.org/10.1109/TSP.2002.806979},
  doi       = {10.1109/TSP.2002.806979},
  timestamp = {Wed, 12 Jul 2017 09:11:26 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tsp/WangW03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics